# SDR AALA201907029015

- Difficulty date: July 2, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 55,968 hours, 25,044 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Check Valve
- Condition: Loose
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT A STANGE CHEMICAL TYPE ODOR IN THE BACK OF THR AIRPLANE. MAINTENANCE PERFORMED CARD 26L00021001, FOUND FUEL LEAKING FROM THE FUEL/OIL COOLER AND LEAKING OUT THE DRAIN MAST. OIL COOLER DUCT WAS SATURATED WITH OIL. ***SUPPLEMENTAL INFORMATION: MAINTENANCE TIGHTENED ASSY CHECK VALVE. NO FUEL LEAK NOTED AT THIS TIME. PERFORMED DECONTAMINATION IAW CARD 26L00021004.*** (CLOSED)
